Search Results

Revise Search


Publication Issue Title
Electronic Journal of Applied Statistical Analysis Vol 13, No 2 (2020): Electronic Journal of Applied Statistical Analysis Estimation of Population Mean under logarithmic for the Poisson Distributed Study and Auxiliary Variates Details  pdf
Prayas Sharma, Supriya Khare, Rajesh Singh

Electronic Journal of Applied Statistical Analysis Vol 15, No 1 (2022): Electronic Journal of Applied Statistical Analysis A generalized time series model based on Kumaraswamy distribution to predict double-bounded relative humidity data Details  pdf
Mohammad Shad, Y. D. Sharma, Abhishek Singh

Note di Matematica Volume 37, Issue 2 (2017) A general optimal inequality for warped product submanifolds in paracosymplectic manifolds Details  PDF
S. K. Srivastava, A. Sharma

Note di Matematica Volume 20, Issue 2 (2000-2001) Totally umbilical CMC hypersurfaces of a conformally recurrent manifold Details  PDF
M. Tarafdar, R. Sharma

1 - 4 of 4 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.